# SDR 9627119950

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621224
- Condition: Low Pressure
- Location: Tailcone
- Part time: 21,766 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAILCONE EVACUATION SLIDE PRESSURE LOW.  REPLACED SLIDE.
